Publications

Books

  1. G. Leuschke, F. Bleher, R. Schiffler and D. Zacharia : Representations of Algebras, AMS Contemp. Math. Volume 705, 2018.
  2. R. Schiffler : Quiver Represenations, CMS Books in Mathematics, Springer Verlag, 2014.
    There is a book review on page 7 of these CMS Notes.
  3. R. Schiffler : Variétés de carquois et homologie d’intersection , Publications LACIM 30, Montréal, 2003.

Lecture Notes

  1. R. Schiffler : Lecture notes on cluster algebras from surfaces, CIMPA School, Mar del Plata, 2016.
  2. R. Schiffler : Cluster algebras and cluster categories, lecture notes for the Latin American Colloquium, Sao Pedro, Brazil, 2009.

Articles

  1. W. Chang and R. Schiffler Cluster automorphisms and quasi-automorphisms, 26 pages.
  2. E. Gunawan and R. Schiffler, Frieze vectors and unitary friezes, 15 pages.
  3. K. Lee, L. Li, M. Mills, R. Schiffler and A. Seceleanu Frieze varieties : A characterization of the finite-tame-wild trichotomy for acyclic quivers, 27 pages.
  4. M. Rabideau and R. Schiffler, Continued fractions and orderings on the Markov numbers, 16 pages.
  5. I. AssemM.A. Gatica and R. Schiffler, Hochschild cohomology of partial relation extension algebras, to appear in Comm. Alg., 11 pages.
  6. I. Canakci and  R. Schiffler, Snake graphs and continued fractions, 19 pages,
  7. K. Lee and  R. Schiffler, Cluster algebras and Jones polynomials, 35 pages
  8. C. Paquette and  R. Schiffler, Group actions on cluster algebras and cluster categories, 48 pages.
  9. R. Schiffler, Cluster algebras arising from surfaces, Homological Methods, Representation Theory, and Cluster Algebras, CRM Short Courses, Springer, 2018.
  10. I. Canakci and  R. Schiffler, Cluster algebras and continued fractions, Compos. Math. 154 (3) (2018) 565-593.
  11. I. Assem, R. Schiffler and  K. SerhiyenkoModules over cluster-tilted algebras that do not lie on local slices, Archiv Math. 110, (2018) 9-18.
  12. R. Schiffler and  K. Serhiyenko, Injective presentations of induced modules over cluster-tilted algebras, Algebras and Represent. Theory 21, 2, (2018) 447-470.
  13. I. Assem, R. Schiffler and  K. SerhiyenkoCluster-tilted and quasi-tilted algebrasJ. Pure Appl. Alg. 221, 9, (2017) 2266-2288.
  14. I. Canakci and R. Schiffler, Snake graph calculus and cluster algebras from surfaces III: Band graphs and snake rings, Int. Math. Res. Not. rnx157 (2017) 1-82.
  15. R. Schiffler and  K. Serhiyenko, Induced and coinduced modules over cluster-tilted algebras, J. Algebra 472 (2017), 226-258.
  16. A. Garcia Elsener and R. Schiffler, On syzygies over 2-Calabi-Yau tilted algebras, J. Algebra 470 (2017), 91-121.
  17. R. Schiffler, Lecture notes on cluster algebras, by Robert J. Marsh, book review, Bull. Amer. Math. Soc. 53 (2016), 325-330.
  18. I. AssemM. A. Gatica, R. Schiffler, and R. Taillefer, Hochschild cohomology of relation extension algebrasJ. Pure Appl. Alg. 220, 7, (2016), 2471–2499.
  19. I. Canakci, K. Lee and R. Schiffler, On cluster algebras from unpunctured surfaces with one marked point, Proc. Amer. Math. Soc Ser. B 2 (2015) 35-49.
  20. I. AssemM. J. Redondo and R. Schiffler, On the first Hochschild cohomology group of a cluster-tilted algebra, Algebr. Represent. Theory 18 (6), (2015), 1547-1576.
  21. I. Canakci and R. Schiffler, Snake graph calculus and cluster algebras from surfaces II: Self-crossing snake graphs, Math. Z. 281 (1), (2015), 55-102.
  22. K. Lee and R. Schiffler, Positivity for cluster algebrasAnnals of Math. 182 (1), (2015) 73-125.
  23. I. AssemV. Shramchenko and R. Schiffler, Addendum to Cluster automorphisms and compatibility of cluster variables, Glasgow Math. J. 56 (3), (2014).
  24. I. AssemV. Shramchenko and R. Schiffler, Cluster automorphisms and compatibility of cluster variables, Glasgow Math. J. 56 (3), (2014) 705-720.
  25. K. Lee and R. Schiffler, Positivity for cluster algebras of rank 3, Publ. Res. Inst. Math. Sci. 49, (2013) 601-649.
  26. I. AssemG. Dupont and R. Schiffler, On a category of cluster algebras, J. Pure Appl. Alg. 218 (3), (2013) 553-582.
  27. I. Canakci and R. Schiffler, Snake graph calculus and cluster algebras from surfaces, J. Algebra, 382, (2013) 240-281.
  28. I. Assem, J. C. Bustamante, K. Igusa and R. Schiffler, The first Hochschild cohomology group of a cluster-tilted algebra revisited, Internat. J. Algebra Comput. 23 (4), (2013) 729-744.
  29. I. AssemM. A. Gatica, and R. Schiffler, The higher relation bimodule, Algebras and Represent. Theory, 16, 4 (2013), 979-999.
  30. G. Musiker, R. Schiffler, and L. Williams, Bases for cluster algebras form surfaces, Compositio Math 149, 2, (2013) 217-263.
  31. K. Lee, and R. Schiffler, A Combinatorial Formula for Rank 2 Cluster Variables, J. Alg. Comb. 37, 1, (2013) 67-85.
  32. K. Lee and R.Schiffler,  Proof of a positivity conjecture of M.Kontsevich on non-commutative cluster variables, Compositio Math. 148, 6, (2012) 1821-1832.
  33. M. Oryu and R. Schiffler, On one-point extensions of cluster-tilted algebras,  J. Algebra 357, (2012) 168-182.
  34. R.Kinser and R. Schiffler, Idempotents in representation rings of quivers, Algebra Number Theory 6, No. 5, (2012), 967-994.
  35. L. David-Roesler and R. Schiffler, Algebras from surfaces without punctures, J. Algebra 350, (2012), 218-244.
  36. I. AssemG. Dupont, R. Schiffler and D. Smith, Friezes, strings and cluster variables, Glasgow Math. J. 54, 1 (2012) 27-60.
  37. I. AssemV. Shramchenko, R. Schiffler, Cluster automorphisms, Proc. Lond. Math. Soc. 104(6),  (2012), 1271-1302.
  38. G. Musiker, R. Schiffler, and L. Williams, Positivity for cluster algebras from surfaces, Advances in Math. 227 (2011) 2241-2308.
  39. I. AssemT.Brüstle and R. Schiffler, Cluster-tilted algebras without clusters, J. Algebra 324, (2010) 2475-2502.
  40. K. Igusa and R. Schiffler, Exceptional sequences and clustersJ. Algebra 323, 8, (2010) 2183-2202.
  41. G. Musiker and R. Schiffler, Cluster expansion formulas and perfect matchings, J. Alg. Comb. 33, 2, (2010) 187-209.
  42. R. Schiffler: On cluster algebras arising from unpunctured surfaces II, Advances in Math. 223 (2010) 1885-1923.
  43. R. Schiffler, Cluster algebras and cluster categories, lecture notes for the Latin American Colloquium, Sao Pedro, Brazil, (2009).
  44. G. Musiker and R. Schiffler,  Cluster algebras of unpunctured surfaces and snake graphs, in DMTCS Proceedings, 21st International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2009),  673-684.
  45. R. Schiffler and H. Thomas, On cluster algebras arising from unpunctured surfaces, Intern. Math. Res. Not. 17 (2009) 3160-3189.
  46. I. AssemT. Brüstle and R. Schiffler, On the Galois covering of a cluster-tilted algebra, J. Pure Appl. Alg. 213, (7) (2009) 1450-1463.
  47. R. Schiffler, A cluster expansion formula (A_n case), Electron. J. Combin. 15 (2008) #R64 1.
  48. I. Assem,  T. Brüstle and R. Schiffler, Cluster-tilted algebras and slices, J. of Algebra 319 (2008) 3464-3479.
  49. I. AssemT. Brüstle and R. Schiffler, Cluster-tilted algebras as trivial extensions, Bull. London Math. Soc. 40 (2008) 151-162.
  50. R. Schiffler, A geometric model for cluster categories of type D_n, J. Alg. Comb. 29, no. 1, (2008) 1-21.
  51. I. Assem,  T. Brüstle, R. Schiffler and G. Todorovm-cluster categories and m-replicated algebras,J. Pure Appl. Alg. 212 (4) (2008) 884-901.
  52. I. AssemT. Brüstle, R. Schiffler and G. Todorov, Cluster categories and duplicated algebras, J. of Algebra 305 (2006) 548-561.
  53. P. CalderoF. Chapoton and R. Schiffler, Quivers with relations and cluster tilted algebras, Algebras and Representation Theory 9, no.4, (2006) 359-376.
  54. P. CalderoF. Chapoton and R. Schiffler, Quivers with relations arising from clusters (A_n case), Trans. Amer. Math. Soc. 358 , no. 3, (2006) 1347-1364.
  55. R. Schiffler, On the multiplication in the quantized enveloping algebra of type A, in Representations of Algebras and Related Topics, Fields Institute Communications 45, (2005).
  56. P. Caldero and R. Schiffler, Rational smoothness of varieties of representations for quivers of Dynkin type, Annales de l’Institut Fourier 54 (2), (2004) 295-315.
  57. R. Schiffler, Projective rational smoothness of varieties of representations for quivers of type A, Representation Theory 7 (2003) 549-586.
  58. R. Bédard, and R. Schiffler, Rational smoothness of varieties of representations for quivers of type A, Representation Theory 7, (2003) 481-548.